Early nephrotic syndrome after vaccination for SARS-CoV-2 with Pfizer – BioNTech in a patient with bisalbuminemia

Autores/as

Palabras clave:

Nephrotic syndrome, Pfizer-BioNTech, COVID-19 vaccine, bisalbuminemia, adverse effect

Resumen

Background: Nephrotic syndrome (NS) is a clinical syndrome defined by massive proteinuria greater than 3.5 g/24h, responsible for hypoalbuminemia (less than 30 g/L), with resulting hyperlipidemia, edema, and various complications. It is caused by increased permeability through the damaged basement membrane in the renal glomerulus. Etiologies include primary and secondary causes, among which are systemic, metabolic, genetic, infectious, neoplastic, and pharmacological diseases. Among the complications to be considered, the state of hypercoagulability, susceptibility to infections, and an increase in cardiovascular risk should be highlighted.

Descargas

Publicado

20-06-2023

Cómo citar

Dulce, J. A. ., Aroca Martínez, G., Mercado Marchena, R. ., Mantilla Morales, Y. ., Herrera Martínez, D. ., & García Tolosa, R. . (2023). Early nephrotic syndrome after vaccination for SARS-CoV-2 with Pfizer – BioNTech in a patient with bisalbuminemia. Gaceta Médica De Caracas, 131(2). Recuperado a partir de https://saber.ucv.ve/ojs/index.php/rev_gmc/article/view/26694

Número

Sección

CASOS CLÍNICOS

Artículos más leídos del mismo autor/a

Nota: Este módulo requiere de la activación de, al menos, un módulo de estadísticas/informes. Si los módulos de estadísticas proporcionan más de una métrica, selecciona una métrica principal en la página de configuración del sitio y/o en las páginas de propiedades de la revista.

Artículos similares

1 2 3 4 5 6 7 8 9 10 > >> 

También puede Iniciar una búsqueda de similitud avanzada para este artículo.